Capsular Block Syndrome after an Intravitreal Injection of Ranibizumab: A Case Report.
Аннотация
INTRODUCTION
We present a case of capsular block syndrome that occurred after intravitreal injection of ranibizumab in a patient with age-related macular degeneration, which has not been reported in the literature.
CASE PRESENTATION: A 78-year-old male presented with decreased visual acuity in the right eye. Slit-lamp examination findings were unremarkable; however, AMD was diagnosed based on fundus examination, fluorescein angiography, and optical coherence tomography (OCT). Subsequently, the patient was administered an intravitreal injection of ranibizumab. A slit-lamp examination revealed residual cortical material, numerous inflammatory cells, and posterior capsular distension 1 week after the injection. OCT showed an adhesion of the intraocular lens to the continuous curvilinear capsulorhexis site. The patient's vision improved following Nd:YAG laser posterior capsulotomy.
CONCLUSION
Meticulous cortical removal is crucial during phacoemulsification to prevent capsular block syndrome. In patients with a history of cataract surgery, verifying the absence of residual cortical material before administering an intravitreal injection of ranibizumab is important.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.